Vol. 94, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Small Dowker spaces

William Albert Roderick Weiss

Vol. 94 (1981), No. 2, 485–492
Abstract

We construct a normal, locally compact, first countable, separable, real compact topological space which is not countabley paracompact. This construction is performed under the (relatively consistent) set-theoretic hypotheses: Martin’s Axiom plus c(E).

Mathematical Subject Classification 2000
Primary: 54D20
Secondary: 54A35
Milestones
Received: 9 October 1979
Revised: 14 December 1979
Published: 1 June 1981
Authors
William Albert Roderick Weiss